Change search
ReferencesLink to record
Permanent link

Direct link
Long range percolation on the hierarchical lattice
Stockholm University, Faculty of Science, Department of Mathematics.
2012 (English)In: Electronic Journal of Probability, ISSN 1083-6489, Vol. 17, 1-21 p.Article in journal (Refereed) Published
Abstract [en]

We study long-range percolation on the hierarchical lattice of order N, where any edge of length k is present with probability p(k) = 1 - exp (-beta(-k)alpha), independently of all other edges. For fixed beta, we show that alpha(c)(beta) ( the infimum of those alpha for which an infinite cluster exists a.s.) is non-trivial if and only if N < beta < N-2. Furthermore, we show uniqueness of the infinite component and continuity of the percolation probability and of alpha(c)(beta) as a function of beta. This means that the phase diagram of this model is well understood.

Place, publisher, year, edition, pages
2012. Vol. 17, 1-21 p.
Keyword [en]
long-range percolation, renormalisation, ergodicity
National Category
URN: urn:nbn:se:su:diva-80319DOI: 10.1214/EJP.v17-1977ISI: 000306787800001OAI: diva2:552975


Available from: 2012-09-17 Created: 2012-09-17 Last updated: 2012-09-17Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Trapman, Pieter
By organisation
Department of Mathematics
In the same journal
Electronic Journal of Probability

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 54 hits
ReferencesLink to record
Permanent link

Direct link